Limit cycles of an autonomous system with algebraic right-hand sides
Differencialʹnye uravneniâ, Tome 27 (1991) no. 3, pp. 544-546
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_3_a25,
author = {D. S. Ushkho and I. V. Chaika},
title = {Limit cycles of an autonomous system with algebraic right-hand sides},
journal = {Differencialʹnye uravneni\^a},
pages = {544--546},
year = {1991},
volume = {27},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_3_a25/}
}
D. S. Ushkho; I. V. Chaika. Limit cycles of an autonomous system with algebraic right-hand sides. Differencialʹnye uravneniâ, Tome 27 (1991) no. 3, pp. 544-546. http://geodesic.mathdoc.fr/item/DE_1991_27_3_a25/